MathSciNet Relay Station
MathSciNet bibliographic data
MR2476413 (2010a:58031) 58J28 (18F99 19L64 53C07 55N15 57R56 81T45)
Freed, Daniel S. Remarks on Chern-Simons theory. Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 2, 221–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement